Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
2014 

The semigroup ring of a restriction semigroup with an inverse skeleton 
Gomes, Gracinda M. S.; Santa-Clara, Catarina; Soares, Filipa

Semigroup Forum, online (2014), DOI 10.1007/s00233-014-9612-1
(Artigo em Revista Científica Internacional com arbitragem)
2014 

John Macintosh Howie: Work and Legacy 
Gomes, Gracinda M. S.; Ruskuc, Nik

Semigroup Forum, 89 (1) (2014), 2-19
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Anéis e Corpos - uma introdução 
Gomes, Gracinda M. S.

Textos de Matemática, DM-FCUL, 2011
(Livro)
2011 

The cardinal and the idempotent number of various monoids of transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Bulletin of the Malaysian Mathematical Sciences Society , (2) 34(1) (2011), 79–85
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Left adequate and left Ehresmann monoids  
Branco, Mário J. J.; Gomes, Gracinda M. S.; Gould, Victoria

I.J.A.C., 21 (2011), 1259-1284
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Left adequate and left Ehresmann monoids II 
Gomes, Gracinda M. S.; Gould, Victoria

J. Algebra, 348 (2011), 171-195
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Extensions and covers for semigroups whose idempotents form a left regular band 
Branco, Mário J. J.; Gould, Victoria; Gomes, Gracinda M. S.

Semigroup Forum, 81 (2010), 51-70
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Membership of AvG for classes of finite weakly abundant semigroups 
Fountain, John; Gomes, Gracinda M. S.; Gould, Victoria

Periodica Mathematica Hungarica , 59 (2009), 9-36
(Artigo em Revista Científica Internacional com arbitragem)
2009 

The free ample monoid 
Fountain, John; Gomes, Gracinda M. S.; Gould, Victoria

International Journal of Algebra and Computation , 19 (2009), 527-554
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Congruences on monoids of transformations preserving the orientation on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Journal of Algebra, 321 (2009), 743–757
(Artigo em Revista Científica Internacional com arbitragem)
2009 

The generalized Szendrei expansion of an R-unipotent semigroup 
Branco, Mário J. J.; Gomes, Gracinda M. S.

Acta Mathematica Hungarica, Vol. 123, No. 1 (2009), 11--26
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Fundamental semigroups having a band of idempotents 
Gomes, Gracinda M. S.; Gould, Victoria

Semigroup Forum, 77 (2008), 279-299
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Semigroups and Formal Languages, (Proceedings - International Conference on Semigroups and Languages in honour of the 65th birthday of D.B. McAlister), Lisboa, July 2005 
André, Jorge M.; Branco, Mário J. J.; Fernandes, Vítor Hugo; Fountain, John; Gomes, Gracinda M. S.; Meakin, John

World Scientific, 2007
(Edição de Livro)
2007 

Almost factorizable weakly ample semigroups 
Gomes, Gracinda M. S.; Maria B. Szendrei

Communications in Algebra, 35 (11) (2007), 3503-3523
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Even covers of left ample semigroups 
Gomes, Gracinda M. S.; Szendrei, Maria B.

Semigroup Forum, 74(2) (2007), 293-305
(Artigo em Revista Científica Internacional com arbitragem)
2006 

Proper covers of ample monoids 
Fountain, J.B.; Gomes, Gracinda M. S.

Proc. Edinb. Math. Soc., 49 (2006), 277-289
(Artigo em Revista Científica Internacional com arbitragem)
2006 

Finite abundant semigroups in which the idempotents form a subsemigroup 
Fountain, John B.; Gomes, Gracinda M. S.

Journal of Algebra, 295 (2006), 303-313
(Artigo em Revista Científica Internacional com arbitragem)
2006 

The generalized prefix expansion of a weakly left ample semigroup 
Gomes, Gracinda M. S.

Semigroup Forum, 72 (3) (2006), 387-403
(Artigo em Revista Científica Internacional com arbitragem)
2006 

Presentations of the Schützenberger product of n groups 
Gomes, Gracinda M. S.; Pin, J.-E.; Sezinando, Helena

Communications in Algebra, 34 (4) (2006), 1213-1235
(Artigo em Revista Científica Internacional com arbitragem)
2005 

Congruences on monoids of order-preserving or order-reversing transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Glasgow Mathematical Journal, 47 (2005), 413-424
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia